# SDR SWAA101541

- Difficulty date: March 15, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 70,330 hours, 56,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FRAME CRACKED AT BS 500C, BETWEEN STR 20L TO STR 21L.  REPAIRED FRAME PER AEM EO.
